# SDR AUS20010710

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS154A06NN0336T
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR EXTENSION FLEXIBLE HOSE RUPTURED. LOSS OF SYSTEM A' HYDRAULIC FLUID.
